# SDR Z6WR20130312001

- Difficulty date: March 11, 2013
- Submitted: March 12, 2013
- Operation: General aviation
- Filed by: Spirit Aerosystems Inc, repair station Z6WR336Y
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 46,814 hours, 16,359 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Part number: 315A2502102
- Condition: Delaminated
- Location: Thrust Reverser
- Component: Thrust Reverser, Boeing
- Component part number: 315A229594
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACOUSTIC BOND PANEL HAS NUMEROUS AREAS OF VISIBLE DELAMINATION ALONG AFT EDGE TOTALING 36.5.  ULTRASONIC INSPECTION IAW NDT MANUAL REVEALS SEVERAL AREAS OF DISBOND COMMON TO THE NOZZLE AREA OF THE PERF SKIN.
